# SDR DXTA2023032182960

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 582 hours, 371 cycles
- System (JASC): 5200 · Doors
- Part: Retaining Ring
- Part number: MS166254031
- Condition: Defective
- Location: Zone 600
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CLEANERS REPORT THE MED DOES NOT CLOSE AUTOMATICALLY.  INSTALLED ONE RETAINING RING PN: MS16625-4031 SN: NA TO MAIN ENTRANCE DOOR LIFT ARM/LIFT LINK ASSEMBLY 52-15-15. NO FURTHER ACTION REQUIRED AT THIS TIME.
